| Model Number |
SR-0740-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis (2100)
| Date of Event |
07/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.Therefore, the root cause of this adverse event cannot be identified at this time.If the device should become available or additional information is obtained a supplemental report will be provided.A review of the manufacturing records were performed and it was found that there was a single complaint of this nature for the same lot.Please see related mfr report 3014526664-2019-00058.
Event or Problem Description
It was reported that the patient baselined at the end of the procedure on 17jul2019.The physician informed a silk road medical principal therapy development specialist, that the patient suffered a stroke overnight.The patient was sent to allegheny general health for neuro rescue, as both stents had thrombosed.It was also observed that there was a small dissection at the sheath tip during the procedure.However, the physician indicated that it did not need to be treated.No additional details were provided.